Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 314, Number 2

All articles in this issue are freely accessible.

Markov extensions, zeta functions, and Fredholm theory for piecewise invertible dynamical systems
G. Keller.
Trans. Amer. Math. Soc. 314 (1989), 433-497
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1005524
The nonlinear geometry of linear programming. I. Affine and projective scaling trajectories
D. A. Bayer and J. C. Lagarias.
Trans. Amer. Math. Soc. 314 (1989), 499-526
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1005525
The nonlinear geometry of linear programming. II. Legendre transform coordinates and central trajectories
D. A. Bayer and J. C. Lagarias.
Trans. Amer. Math. Soc. 314 (1989), 527-581
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1005526
Lorentz spaces that are isomorphic to subspaces of $L^{1}$
Carsten Schütt.
Trans. Amer. Math. Soc. 314 (1989), 583-595
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 974527
A Picard theorem with an application to minimal surfaces
Peter Hall.
Trans. Amer. Math. Soc. 314 (1989), 597-603
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 978376
Some properties of the curve straightening flow in the plane
Anders Linnér.
Trans. Amer. Math. Soc. 314 (1989), 605-618
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 989580
Stability in the isoperimetric problem for convex or nearly spherical domains in $R^{n}$
Bent Fuglede.
Trans. Amer. Math. Soc. 314 (1989), 619-638
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 942426
A uniform algebra of analytic functions on a Banach space
T. K. Carne, B. Cole and T. W. Gamelin.
Trans. Amer. Math. Soc. 314 (1989), 639-659
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 986022
Weighted norm inequalities for the continuous square function
J. Michael Wilson.
Trans. Amer. Math. Soc. 314 (1989), 661-692
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 972707
On two-cardinal properties of ideals
Jacek Cichoń.
Trans. Amer. Math. Soc. 314 (1989), 693-708
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1005527
Boundary layers in approximate solutions
K. T. Joseph.
Trans. Amer. Math. Soc. 314 (1989), 709-726
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929660
Sobolev inequalities for products of powers
A. Eduardo Gatto and Richard L. Wheeden.
Trans. Amer. Math. Soc. 314 (1989), 727-743
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 967312
The graded Witt ring and Galois cohomology. II
Jón Kr. Arason, Richard Elman and Bill Jacob.
Trans. Amer. Math. Soc. 314 (1989), 745-780
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 964897
On certain integrals associated to CR-functions
Telemachos Hatziafratis.
Trans. Amer. Math. Soc. 314 (1989), 781-802
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958894
Topologically principal part of analytic functions
Etsuo Yoshinaga.
Trans. Amer. Math. Soc. 314 (1989), 803-814
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 930085
Isospectral potentials on a discrete lattice. III
Thomas Kappeler.
Trans. Amer. Math. Soc. 314 (1989), 815-824
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 961624
Projective $n$-folds of log-general type. I
M. Beltrametti, A. Biancofiore and A. J. Sommese.
Trans. Amer. Math. Soc. 314 (1989), 825-849
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1005528
The group of automorphisms of $L^{1}(0,1)$ is connected
F. Ghahramani.
Trans. Amer. Math. Soc. 314 (1989), 851-859
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 937244